# SDR AALA20050378

- Difficulty date: May 3, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS FORWARD OF SEAT 2DC INOPERATIVE.  CONNECTED EMERGENCY LIGHTS FORWARD OF SEAT 2DC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
